Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the zero-sequences
of solutions of $f'' + Af=0$


Author: Andreas Sauer
Journal: Proc. Amer. Math. Soc. 125 (1997), 1143-1147
MSC (1991): Primary 34A20; Secondary 30D20
MathSciNet review: 1377005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a sufficient condition for complex sequences to be zero-sequences of solutions of $f'' + Af=0$ where $A$ is transcendental entire and of finite order.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34A20, 30D20

Retrieve articles in all journals with MSC (1991): 34A20, 30D20


Additional Information

Andreas Sauer
Email: sauer@math.uni-duisberg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03819-7
PII: S 0002-9939(97)03819-7
Received by editor(s): October 11, 1995
Additional Notes: This research was done during a visit at the University of Joensuu, Finland, financed by the DFG (Deutsche Forschungsgemeinschaft).
Communicated by: Hal L. Smith
Article copyright: © Copyright 1997 American Mathematical Society